# SDR CALA9701157

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS162216
- Condition: Leaking
- Location: Nr 3 Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE HYD SYS 3 ELEVATOR OFF LIGHT ILLUMINATED.  THE NR 3 PRESSURE AND QUANTITY WERE NORMAL.  APPROXIMATELY 2.5 HOURS LATER THE SYSTEM 3 PRESSURE LIGHTS CAME ON.  BOTH PUMPS WERE TRIED, BUT THE PRESSURE STILL DROPPED WITH THE QUANTITY INDICATING 7 GALLONS.  ALTERNATE GEAR EXTENSION WAS USED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NR 3 HYD SYSTEM WAS FOUND EMPTY.  MAINTENANCE FOUND UNION LEAKING AT 2 TO 3 REV PUMP.  THE O-RING AT THE UNION WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 3 HYD QUANTITY GUAGE WAS REMOVED AND REPLACED DUE TO FAULTY OPERATION.  THE NR 3 HYD SYSTEM WAS SERVICED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
